# SDR IXXA9900035

- Difficulty date: December 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Failed
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FROM GDL TO TOL, WHEN THE LANDING GEAR WAS RETRACTED THE LANDING GEAR DOOR UNSAFE LIGHT WAS INTERMITTENTLY FLASHING THEN EXTINGUISHED.  THE FLIGHT CREW FOLLOWED COMPANY PROCEDURES AND THE FLIGHT CONTINUED TO TOL FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTION THE LANDING GEAR WARNING SYSTEM LOCATING A DEFECTIVE CANNON PLUG ON THE LEFT GEAR DOOR WARNING SWITCH.  THE CANNON PLUG WAS REPLACED AND A SUCCESSFUL OPERATIONAL TEST WAS PERFORMED.
